Posted by: Floaty | 2008-11-20

contraception query

Hi Doc, i have a question for you...

i was on triphasil for a year then got taken off it because i was getting worse cramps and my migranes seemed aggrovated. and my period was very heavy. Was put onto Nordette. the cramps got better but the migranes worse and i got very depressed and teary.
they' ve put me back onto triphasil - is there another option? i' ve thought about the injection but don' t really know if its such a good idea for me. - please advise.

the other question i have is i' m getting married in march and the way i' m going now i will have my period on my wedding day - how do i alter my cycle?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not ideal to use any of the Pills if you have migraines. The injection or the Mirena are options. Most women do not menstruate on these.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: tessa | 2008-11-21

Maybe you should try something like Yasmin? Nordette and triphasil are ' similar'  and very strong.

If you want to control your cycle u can take pill packets back to back and then you shouldnt bleed

Reply to tessa

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.